# SDR UIEA2018012300107

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,695 hours, 11,140 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305026
- Part serial: 88357
- Condition: Binding
- Location: Auto Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CREW CHECKLIST, AUTO PRESSURE CONTROLLER LDG ALT JAMMED.  REMOVED AND REPLACED CABIN ALT CONTROLLER IAW MM 21-31-01, TESTS OK.
